Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is skin rash a side effect of fulvestrant?

Premium Questions

doctor1 MD

pressure medications and i know that increased blood pressure is one of the side effects of that steroid ...Hi, I have a red...

doctor1 MD

advise me how to cure blackish legs n itching in legs. Any tablets side effects, please let me know .../Fits. He is normal now....

doctor1 MD

. They have not gone away and itch. Of course you can search and find skin rash as a side effect ... and 1/2 in the PM....

doctor1 MD

now.Im noticing skin rashes, guess this could be the side effect.Im a little obese aswell.I sincerely ...

doctor1 MD

. I came across your site while looking for side effects of biotin , which I found out I have been ...

Public Forum Discussions

doctor1 MD

hi doc i am suffering with real bad skin rashes as a side effect of moxikind CV 625. I met with an accident last year...

doctor1 MD

consume lexopeg Powder Sachet, SALTS: Polyethylene Glycol (17gm) for long day. She also suffering in skin rash for long day. Today I...

doctor1 MD

I had about a 12 hour case of severe diarrhea. I took Imodium and it has stopped but now I have an itchy rash on my stomach, sides of...

doctor1 MD

Will Eliquis cause severe skin rashes...I have Afib...was taking Coumadin...had a rash with Coumadin, but with Eliquis, it is...

doctor1 MD

I have been put on Eliquis in January. I now have leg sores and a rash running along the back of my leg all the way to my rear end. My ankle...

Mobile Questions and Answers

doctor1 MD

It is tolerated well by most users. Rarely in a small fraction of people it has causes dizziness, incordination, skin rashes,...

doctor1 MD

The drug is tolerated well by most users. It can cause dizziness, imbalance, lack of coordination, skin rashes in a few though.